JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FINITENESS OF INFINITESIMAL DEFORMATIONS OF CR MAPPINGS OF CR MANIFOLDS OF NONDEGENERATE LEVI FORM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
FINITENESS OF INFINITESIMAL DEFORMATIONS OF CR MAPPINGS OF CR MANIFOLDS OF NONDEGENERATE LEVI FORM
Cho, Chung-Ki; Han, Chong-Kyu;
  PDF(new window)
 Abstract
Let M and N be CR manifolds with nondegenerate Levi forms of hypersurface type of dimension 2m + 1 and 2n + 1, respectively, where 1 m n. Let f : M longrightarrow N be a CR mapping. Under a generic assumption we construct a complete system of finite order for the infinitesimal deformations of f. In particular, we prove the space of infinitesimal deformations of f forms a finite dimensional Lie algebra.
 Keywords
CR manifold;CR mapping;tangential Cauchy-Riemann equations;infinitesimal deformation;complete system;
 Language
English
 Cited by
1.
SOLVABILITY OF OVERDETERMINED PDE SYSTEMS THAT ADMIT A COMPLETE PROLONGATION AND SOME LOCAL PROBLEMS IN CR GEOMETRY,;

대한수학회지, 2003. vol.40. 4, pp.695-708 crossref(new window)
2.
FUZZY ALMOST r-M CONTINUOUS FUNCTIONS ON FUZZY r-MINIMAL STRUCTURES,;

Journal of applied mathematics & informatics, 2010. vol.28. 5_6, pp.1553-1560
3.
FUZZY WEAKLY r-M CONTINUOUS FUNCTIONS ON FUZZY r-MINIMAL STRUCTURES,;

Journal of applied mathematics & informatics, 2010. vol.28. 3_4, pp.993-1001
4.
Fuzzy r-minimal Continuous Functions Between Fuzzy Minimal Spaces and Fuzzy Topological Spaces,;

International Journal of Fuzzy Logic and Intelligent Systems, 2010. vol.10. 2, pp.124-127 crossref(new window)
1.
On Fuzzy Almost r-minimal Continuous Functions between Fuzzy Minimal Spaces and Fuzzy Topological Spaces, International Journal of Fuzzy Logic and Intelligent Systems, 2011, 11, 1, 44  crossref(new windwow)
2.
Recent clinical overview of renal and perirenal abscesses in 56 consecutive cases, The Korean Journal of Internal Medicine, 2008, 23, 3, 140  crossref(new windwow)
3.
SOLVABILITY OF OVERDETERMINED PDE SYSTEMS THAT ADMIT A COMPLETE PROLONGATION AND SOME LOCAL PROBLEMS IN CR GEOMETRY, Journal of the Korean Mathematical Society, 2003, 40, 4, 695  crossref(new windwow)
 References
1.
M. S. Baouendi, P. Ebenfelt, and L. P. Rothschild, Infinitesimal CR automorphisms of real analytic manifolds in complex space, Comm. Anal. Geom. 6 (1998), 291-315.

2.
M. S. Baouendi, P. Ebenfelt, and L. P. Rothschild, Real submanifolds in complex space and their mappings, Princeton University Press, Priceton N. J., 1999

3.
A. Bogges, CR manifolds and the tangential Cauchy-Riemann complex, CRC Press, Boca Raton, 1991

4.
R. Bryant, S.-S. Chern, R. Gardner, H. Goldschmidt, and P. Griffiths, Exterior differential systems, Springer-Verlag, Berlin, 1991.

5.
D. Burns and S. Shnider, Real hypersurfaces in complex manifolds, Proc. Symp. Pure Math. 30 (1976), 141-167

6.
S. S. Chern and J. K. Moser, Real hypersurfaces in complex manifolds, Acta Math. 133 (1974), 219-271 crossref(new window)

7.
C.-K. Han, Analyticity of CR equivalence between real hypersurfaces in $C^n$ with degenerate Levi form, Invent. Math. 73 (1983), 51-69. crossref(new window)

8.
C.-K. Han, Regularity of isometric immersions of positively curved Riemannian manifolds and its analogy with CR geometry, J. Differential Geom. 28 (1988), 477-484

9.
C.-K. Han, Complete differential system for the mappings of CR manifolds of nondegenerate Levi forms, Math. Ann. 309 (1997), 401-409 crossref(new window)

10.
A. Hayashimoto, On the complete system of finite order for CR mappings and its application, Osaka J. Math. 35 (1998), 617-628

11.
A. Hayashimoto, On the relation between the holomorphic extendability theorems and the finiteness properties, Contemp. Math. 222 (1999), 219-226 crossref(new window)

12.
C.-K. Han and J.-N. Yoo, A method of prolongation of tangential Cauchy-Riemann equations, Adv. Stud. Pure Math. 25 (1997), 158-166

13.
H. Jacobowitz, Deformation leaving a hypersurface fixed, Proc. Symp. Pure Math. 23 (1971), 343-351

14.
H. Jacobowitz, Introduction to CR structures, Amer. Math. Soc., Providence, 1990

15.
S. Y. Kim, Finiteness and analyticity of pseudo-conformal embeddings, Nagoya Math. J. (to appear)

16.
P. J. Olver, Applications of Lie groups to differential equations, Springer-Verlag, New York, 1993

17.
N. Stanton, Infinitesimal CR automorphisms of rigid hypersurfaces, Amer. J. Math. 117 (1995), 141-167 crossref(new window)

18.
N. Stanton, Infinitesimal CR automorphisms of real hypersurfaces, Amer. J. Math. 118 (1996), 209-233 crossref(new window)

19.
S. M. Webster, The rigidity of CR hypersurfaces in a sphere, Indiana Univ. Math. J. 28 (1979), 405-416. crossref(new window)

20.
D. Zaitsev, Germs of local automorphism of real-analytic CR structures and analytic dependence on k-jets, Math. Research Letters 4 (1997), 823-842. crossref(new window)